# SDR DHL2001804535

- Difficulty date: August 15, 2001
- Submitted: August 21, 2001
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Fitting
- Part number: 4772397U1
- Part serial: NSN
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR PRESSURE BULKHEAD FITTING AT STA 1366 L17R CRACKED 1 IN.REMOVED CRACKED FITTINGPER SRM 51-1-20 PG 21.CLEANED TREATED AND PRIMED AREA PER SRM 51-1-8B.INSTALLED NEW FITTING PER SRM 51-1-20-D PG 9
